版主: 红墙 秋浦   荣誉版主: 蓝精灵 老鬼                    未登录 登录                             

首贴:     • 曹-朱的文章 (315字, 点击: 331) 转帖 2006-06-04 10:22:30

Volume 10, Number 2 (June 2006)

ARTICLE:
A Complete Proof of the Poincaré and Geometrization Conjectures - application of the Hamilton-Perelman theory of the Ricci flow
by Huai-Dong Cao and Xi-Ping Zhu

PAGES: p.165-498

ABSTRACT:
In this paper, we give a complete proof of the Poincaré and the geometrization conjectures. This work depends on the accumulative works of many geometric analysts in the past thirty years. This proof should be considered as the crowning achievement of the Hamilton-Perelman theory of Ricci flow.

KEY WORDS:
Ricci flow, Ricci flow with surgery, Hamilton-Perelman theory, Poincaré Conjecture, geometrization of 3-manifolds

AMS Subject Classifications: 53C21, 53C44




阅读次数: 331
已有跟贴:

_______________________________
Copyright © 2000 - 2021 redwall